Your e-mail address has been struck out by administrator, so you can only get advice here.
If you look back, you will find masses of information about Effexor withdrawal and brain zaps. My zaps lasted about 2 weeks. It took about 4 weeks in all to feel better. Withdrawal is very hard.
Can you get a sick note from doctor whilst the withdrawal lasts? I shouldn't think you will be able to concentrate on school work whilst it is going on.
It depends how long you were on them to how long withdrawals will take, different symptoms physical and emotional will come and go everyone is individual. I am just coming out of my withdrawal please god and it has taken me 5 and a half months
not to frighten you, but you need support ask for help we all need it.
These tablets are nasty and are fat soluable and take a long time to come out of your system. I was on 75 mg's for 2 years and 150 mg's for 6 years.
Remember these symptoms will come to pass and remember you are not going mad.
It's not an easy ride but think of the positives, not doped up sleeping all the time you
will beable to get your life back on track..
If you want to stay in touch thats fine, I am in a support group called CITA and they have helped me.
Don't give up, you can do it !!!
I was on 150mg Effexor for 2 years, came off it, and have been a year back on 150mgs. I do not feel in any way doped, or sleeping all the time. As you say, different meds, affect different people. I have no side effects whatsover with 150mgs Effexor.
I don't think the tablets are nasty, but withdrawal is. That we must differentiate. They have given me a normal life back. You see, what a difference between you and me. You say they have taken your life away, I say they have given me my life back.
Josh, good luck with your withdrawal. Let us know how you get on.
I saw your post and thought maybe you'll be able to help me..
I'm on Effexor XR 150mg for about 10 years. Yesterday, I was just looking for how to come of the drug, and reading, I saw black.. like black curtains.
You see, with the false informationa I got when first perscribed, I didn't expect any withdrawal symptoms, especially not like this. ( and 'brain zaps', what are they??). Feel so deceived.
How was your withdrawal? Do you think it's possible to do it in one go?
Without doctors that I find them hard to trust?
Are you feeling good these days? hopefully you are. From what I read, you deserve it.
Thank you, any help would be welcomed.
I was on 225mg of Effexor for just over 8 years, I spoke to my GP about stopping it and his plan was to wean me off over a period of 12 months! Needless to say I took things into my own hands...instead of asking for 28 x 225mgs tablets (1 months supply) I asked for 56 x 75mgs, 56 x 37.5 mgs (still just one months supply) then I did the following
10 days at 187.50mgs (2 x 75 and 1 x 37.5)
10 days at 150 mgs (2 x 75)
10 days at 112.50mgs (1 x 75 and 1 x 37.5)
10 days at 75mgs (1 x 75 or 2 x 37.5)
25 days at 37.5mgs (as the side effects were horrid and I tried to put off stopping altogether)
So far I am 10 days drug free and am still experiencing "brain zaps", the only way I can describe these is feeling constantly seasick with a rushing feeling in your head when you move. I am never going back though as the "fog" is starting to lift.
All I can say is never stop straight away, I have done it in the past (found out I was pregnant) and spent almost 2 weeks unable to do anything.
Hope you are well and that you are managing to cut down.